MathSciNet Relay Station
MathSciNet bibliographic data
MR798038 39B20 (45A05 62E10)
Lau, Ka-Sing; Rao, C. Radhakrishna Solution to the integrated Cauchy functional equation on the whole line. Sankhyā Ser. A 46 (1984), no. 3, 311–318.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement